Posted By Mike Onofrio on April 23, 1998 at 09:33:11:
I was on low doses of effexor for about 8 months and it helped with my aniexty and
body pain. Ever since I quit I have low grade headaches on right side only..they increase with tension and
sometimes can be relieved by aspirin. I have had more constant ringing in my right ear
my ankle was injured but it won't heal..it was not serious. my shoulder developed stiffness from playing b-ball with my son
I am frustrated...IO feel the effxor has someting to d with it. I am trying feverfew now to help. Do you have
any ideas...they exrayed the foot..no problem..some slight arithis developing
I need help but they can't find anything..I would be relieved if they found something
please respond asap
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.